# SDR S2YA00037

- Difficulty date: December 11, 2000
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N145SK
- Make and model: Beech 1900D
- Aircraft serial: UE145
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1221 - CVG-MKE - DURING CLIMB-OUT, THE CARGO DOOR ANNUNCIATOR ILLUMINATED.  THE CREW MADE AN AIR-TURN-BACK AND AN UNEVENTFUL LANDING IN CVG.  THE CREW CONTACTED MX AND PUT THE ANNUNCIATOR ON MEL.  MAINTENANCE READJUSTED THE BOTTOM ROLLER SWITCH ON THE CARGO DOOR, OPS CHECKED IT AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
